# SDR SWIA201023521

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 29,796 hours, 42,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 3 INOP.  (FLT 6249)  ADJUSTED SOCKET CONTACTS AND RELAMPED.
